# SDR DHL9672214C

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CORROSION ON CABIN FLOOR SUPPORT BEAM STA 480 RBL 0 TO RBL 16.  CUT OUT DAMAGED AREA, INSTALLED FLOOR BEAM REPAIR PER SRM 53-10-8, T-ANGLE 34 INCHES LONG.
